Getting Pregnant <
Trying to conceive
05/09/2013 at 15:58
I have found my way over here from Hitched. Me and OH got married on 16/08/13
On the 18/08/13 I took the last pill from my pack so that my body can get back to normal.
I am now feeling very nauseous (so much so I have had to take this afternoon off work), dizzy and today have been getting slight cramps in my belly.
We aren't really TTC at the moment as I didn't think it would be possible this soon after coming off the pill.
Has anyone experienced the same thing?Thanks
05/09/2013 at 16:10
Hiya. When you say you aren't TTC - what do you mean, are you using other methods of protection or? How have your cycles been since coming off the pill?
EDIT: Sorry - just seen the date you did come off the pill. Could you be coming down with something? I think even with a 28 day cycle, you would only be 5 days past ovulation, and therefore shouldn't be getting any pregnancy symptoms? I could be wrong of course.
05/09/2013 at 16:16
have you ovulated?
Sorry I should have been more clear.
We are not TTC as in if it happens it happens.I am not testing for OV.From what I have been told / read though after you come off the pill it can takes months for your ovulation cycle to be back to normal.
We aren't using protection no.
I haven't had a cycle as I only came off the pill on the 18/08/13. Had a withdrawal bleed the week after 19/08/13-23/08/13
05/09/2013 at 16:57
Heya and welcomes :) hope your journey here is a short one and going by what you've said it would be amazing if you caught that quickly, fingers crossed :) :)
05/09/2013 at 17:36
It could be side effects from coming off the pill. I felt Terrible with dizzy spells, palpitations, nausea but it all passed. Some people are lucky and catch n the first cycle so you never know!!!!
Also be prepared for a long first cycle after coming off the pill. Doesn't happen to everyone but happens to a lot.
Hi Minimorecambe - You could be but the sysmptoms would be very early...... do a early test....
05/09/2013 at 21:26
Welcome to MD! Might be a little early, I'd hold off from testing for a few days xx
05/09/2013 at 22:12
Hi Minimorecambe. My cycles went straight back to normal after 19 yrs on the pill, so there's no set rule. Only difference was that weird cramping symptoms a long way before AF due seem to appear, leading me to think initially i was going to have really short cycles, but all worked out OK. I'm using FF, and although temps are unreliable due to never being able to have a consistent test time, other symptoms and opk put ovulation at pretty much as predicted.
Just start taking notice of days and symptoms for now, and get to know your body again!
05/09/2013 at 22:56
If your withdrawal bleed only ended two weeks ago then I'd say it's pretty impossible you are pregnant at the moment. You will experience a whole host of weird symptoms the first few weeks after coming off the pill. I pee'd constantly and felt bloated, crampy and irritable!
06/09/2013 at 19:15
Thank you all.
They are the answers I wanted to hear as it has kicked my brain out of thinking "but maybe".
Happy conceiving and I will stick around
07/09/2013 at 05:45
I felt all kinds of pregnant just after I stopped my pill. Only the 4th time in my life I've felt pregnant, and the other3 I actually was so I'm learning to trust my instincts lol.
We used protection when I first stopped the pill, just because my body tends to be heavily affected by hormonal changes and I wanted to be all balanced :) Then, despite us being relative oldies, we caught first cycle, day after we returned from honeymoon in July! I'm still getting over the shock because I thought we'd have at least 6 months of 'dabbling' before anything happened or before we started really focusing. So be prepared either way :)
Congrats on the wedding and welcome to the forum :)
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.